# SDR HALA95103

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - WHEN CHECKING EMERGENCY POWER, NO OVERHEAD LIGHT CAME ON IN CABIN.  REPAIRED SHORTED WIRING AND REPLACED LAMPS.  OPERATIONAL CHECK GOOD.  (M)
